MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1140
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Block b2 and b3: date approximate based on boston scientific aware date of event.
 
Event or Problem Description
It was reported that the patient passed away which was found through a patient outreach call.It was reported that it was not known if the passing was device related.There was no allegation of patient harm caused by the device or by a device related procedure.The physician was not aware of the passing.No further information can be obtained.

Brand Name
PRECISION NOVI?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25341223
Report Number3006630150-2026-03647
Device Sequence Number14762225
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)190810(10)20988633
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/10/2019
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number20988633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/31/2026
Date Device Manufactured08/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale